Volume 14, Number 1, March 2009

Table of Contents

Articles

STABILITY OF PERTURBED ITERATIVE ALGORITHM FOR SOLVING A SYSTEM OF GENERALIZED GENERALIZED PDF
Heng-you Lan 1-11
INEQUALITIES FOR THE DERIVATIVE OF A POLYNOMIAL WITH RESTRICTED ZEROS PDF
A. Aziz, N. A. Rather 13-24
CONTROLLABILITY OF DAMPED SECOND-ORDER INITIAL VALUE PROBLEM FOR A CLASS OF DIFFERENTIAL INCLUSIONS WITH NONLOCAL CONDITIONS ON NONCOMPACT INTERVALS PDF
D. N. Chalishajar 25-44
A COMMON FIXED POINT THEOREM OF COMPATIBLE OF TYPE (\gamma) MAPS IN COMPLETE FUZZY METRIC SPACES PDF
Shaban Sedghi, Nabi Shobe, Shahram Sedghi 45-55
STABILITY OF PICARD ITERATION IN METRIC SPACES PDF
Yuan Qing, B. E. Rhoades 57-59
SADDLE POINT CHARACTERIZATION OF SUBHARMONIC SOLUTIONS OF NONAUTONOMOUS SECOND ORDER HAMILTONIAN SYSTEMS PDF
Zhao-Hong Sun, Yong-Qin Ni, Chuan-Yong Chen 61-68
STRONG CONVERGENCE OF AN ITERATIVE SEQUENCE FOR ACCRETIVE OPERATORS IN BANACH SPACES PDF
Sun Young Cho, Meijuan Shang, Xiaolong Qin 69-80
ON CONSTRAINT QUALIFICATIONS AND OPTIMALITY CONDITIONS IN LOCALLY LIPSCHITZ MULTIOBJECTIVE PROGRAMMING PROBLEMS PDF
Do Van Luu 81-97
EXISTENCE OF SUBHARMONIC SOLUTIONS FOR NON-AUTONOMOUS SECOND ORDER HAMILTONIAN SYSTEMS UNDER SOME WEAK CONDITIONS PDF
Zhao-Hong Sun, Yong-Qin Ni, Jong Kyu Kim 99-108
FIXED POINT THEOREMS FOR CONDENSING MULTIMAPS ON ABSTRACT CONVEX UNIFORM SPACES PDF
A. Amini-Harandi, A. P. Farajzadeh, D. O'Regan, R. P. Agarwal 109-120
POSITIVE SOLUTIONS OF BOUNDARY VALUE PROBLEMS FOR NONLINEAR SECOND ORDER THREE-POINT SINGULAR DIFFERENTIAL EQUATIONS PDF
Xinsheng Du 121-133
SOME PROPERTIES OF CERTAIN MEROMORPHICALLY MULTIVALENT FUNCTIONS PDF
Jin-Lin Liu, Khalida Inayat Noor 135-141
ON THE CONVERGENCE OF NOOR ITERATION PROCESS FOR ZAMFIRESCU MAPPING IN ARBITRARY BANACH SPACES PDF
Samir Dashputre, S. D. Diwan 143-150
CONVERGENCE THEOREMS OF THREE STEP RANDOM ITERATION SCHEME WITH ERRORS FOR NONSELF ASYMPTOTICALLY NONEXPANSIVE RANDOM MAPPINGS PDF
jong kyu kim, G. S. Saluja 151-165


ISSN: 1229-1595 (Print), 2466-0973 (Online)